# SDR R61A201511090854

- Difficulty date: November 9, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFTER REAMING SPAR 3 HOLE, CF2 BULKHEAD DISCOVERED CRACKS IN BORE.  MAINTENANCE  RT WHEEL WELL SIDE FITTING OF SPAR 3 WING STUBS WAS REPAIRED IAW ETD 205-170-101371.
